Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Sinus Pain & Pressure, 100/box, Medi-First

More Views

Sinus Pain & Pressure, 100/box, Medi-First
$6.53
  • Buy 10 for $6.37 each and save -20%
  • Buy 25 for $5.88 each and save -11%
  • Buy 50 for $5.55 each and save -5%
  • Buy 100 for $4.90 each and save 8%
  • Buy 500 for $4.57 each and save 14%
Description

Details

Sinus Pain & Pressure, 100 tablets per box, 50 packets of 2 tabs each

  • Relieves sinus pain, headache, nasal, and sinus congestion
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Acetaminophen 500mg; Phenylephrine HCl 5mg

Inactive ingredients
corn starch, crospovidone*, FD&C blue #1*, hypromellose*, microcrystalline cellulose, polyethylene glycol*, povidone, sodium starch glycolate*, stearic acid

*may contain

Suggested Use:

  • common cold
  • hay fever or other respiratory allergies
  • promotes nasal and/or sinus drainage; relieves sinus congestion and pressure
  • reduces fever
  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours. Do not take more than 8 tablets in 24 hours
  • Children under 12 years: Do not give this adult strength product to children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets
  • avoid excessive heat and humidity
Additional Information

Additional Information

Discontinued No
Manufacturer Medique
Brand Medi-First
SKU 81933
MPN 81933
UPC Code 347682819330
Comparable / Alternate SKUs 81933
Actual Weight (lbs) .13
Length (inches) 4.25
Height (inches) 3.5
Width / Depth (inches) 2.5
Case Length (inches) 14.25
Case Width (inches) 9
Case Quantity 24
Case Weight (lbs) 3.22
HAZMAT No
Product Condition New

Sinus Pain & Pressure, 100/box, Medi-First.

SKU:81933

  • Price:$6.53

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields